English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Hamiltonian Analysis for Yang-Mills Theory on RxS2

MPS-Authors

Agarwal,  Abhishek
Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

npb816_117.pdf
(Publisher version), 240KB

0807.2131v1.pdf
(Preprint), 249KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Agarwal, A., & Nair, V. P. (2009). The Hamiltonian Analysis for Yang-Mills Theory on RxS2. Nuclear Physics B, 816, 117-138. doi:doi:10.1016/j.nuclphysb.2009.03.007.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-4582-1
Abstract
Pure Yang-Mills theory on RxS2 is analyzed in a gauge-invariant Hamiltonian formalism. Using a suitable coordinatization for the sphere and a gauge-invariant matrix parametrization for the gauge potentials, we develop the Hamiltonian formalism in a manner that closely parallels previous analysis on {\mathbb R}3. The volume measure on the physical configuration space of the gauge theory, the nonperturbative mass-gap and the leading term of the vacuum wave functional are discussed using a point-splitting regularization. All the results carry over smoothly to known results on {\mathbb R}3 in the limit in which the sphere is de-compactified to a plane.